# SDR SWAA2023082975543

- Difficulty date: July 5, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD AFT OF CARGO DOOR HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS847 TO BS867 RBL22 WL163.5<[01] UPDATED MEASUREMENT TABLE.;[02] COMPLETED STEP 1;[03] COMPLETED STEP 4  VERIFIED MEASUREMENT TABLE.;[04] VERIFIED MEASUREMENT TABLE.
